MathSciNet Relay Station
MathSciNet bibliographic data
MR293617 (45 #2694) 55B15
Adams, J. F.; Harris, A. S.; Switzer, R. M. Hopf algebras of cooperations for real and complex $K$-theory. Proc. London Math. Soc. (3) 23 (1971), 385–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement